MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the safety valve test failed during the system checkout.There was no patient involvement.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Our handling of this complaint has been completed.The anesthesia system was investigated at the hospital by our field service engineer.The investigation found a faulty volume reflector.After replacement of the volume reflector, the anesthesia system was successfully tested and was cleared for clinical use.The replaced volume reflector has been scrapped and cannot be investigated further.A set of device logs was received but the reported event date is not covered by the test log, hence the reported issue cannot be confirmed.Based on the above information, the cause of the reported issue was a leak in the volume reflector.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23541230
Report Number8010042-2025-0001654
Device Sequence Number9283788
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)190311
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown